Generalized Gaussian Jacobsthal and Generalized Gaussian Jacobsthal Lucas Polynomial
Arun Kumar Yadav
Arun Kumar Yadav, Department of Mathematics, Ahir College, Rewari, India.
Manuscript received on 28 September 2019 | Revised Manuscript received on 10 November 2019 | Manuscript Published on 22 November 2019 | PP: 708-712 | Volume-8 Issue-6S3 September 2019 | Retrieval Number: F11300986S319/19©BEIESP | DOI: 10.35940/ijeat.F1130.0986S319
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: The aim of the present paper is to present a generalization of Gaussian Jacobsthal polynomial and Gaussian Jacobsthal Lucas polynomial. Present paper extends the work of Asci and Gurel . Some important generalizations of Generating function, Binet formula, Explicit formula, Q matrix and determinantal representations of these polynomials are also produced.
Keywords: Generalized Gaussian Jacobsthal, Generalized Gaussian Jacobsthal Lucas Polynomial, Binet Formula, Cassini Identity.
Scope of the Article: Cryptography and Applied Mathematics